MathSciNet Relay Station
MathSciNet bibliographic data
MR1949870 (2004b:47005) 47A15 (47B37)
Schlumprecht, Thomas; Troitsky, Vladimir G. On quasi-affine transforms of Read's operator. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1405–1413 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement